# SDR TRAX200600377

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,726 hours, 5,005 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT WOULDN'T PASS THE FUNCTIONAL TEST (PULL TEST TOO HARD).
